Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Equi-harmonic maps and Plucker formulae for horizontal-holomorphic curves on flag manifolds

Full text
Author(s):
Grama, Lino [1] ; Negreiros, Caio J. C. [1] ; San Martin, Luiz A. B. [1]
Total Authors: 3
Affiliation:
[1] Univ Estadual Campinas, UNICAMP, Inst Math Stat & Sci Computat, Campinas, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Annali di Matematica Pura ed Applicata; v. 193, n. 4, p. 1089-1102, AUG 2014.
Web of Science Citations: 1
Abstract

In this paper, we derive Plucker formulae for holomorphic maps into the maximal flag manifolds of the complex semi-simple Lie groups. Holomorphy is taken with respect to either an invariant complex structure or an invariant almost complex structure that takes part of a -symplectic Hermitian structure. The maps are assumed to be horizontal, in the case of a complex structure or to satisfy a generalization of this hypothesis in the -symplectic case. We also provide a relationship between holomorphic-horizontal curves and equiharmonic maps. (AU)

FAPESP's process: 12/07482-8 - Applications of Lie theory in the symplectic and hermitian geometry of homogeneous spaces
Grantee:Lino Anderson da Silva Grama
Support type: Regular Research Grants